# SDR DALA2017022501556

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 41,170 hours, 29,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 696.   THE FRAME ANGLE WAS REPAIRED IAW SRM 51-70-11-2R, PROCEDURE 1, REPAIR 1.
